# SDR UPS06848797

- Difficulty date: December 23, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 2610 · Detection System
- Part: Control Unit
- Part number: 100105201
- Part serial: 0390
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ON DESCENT PASSING 15,000 FT THE LOWER CARGO FIRE AND MASTER CAUTION LIGHTS ILLUMINATED.  ACCOMPLISHED CHECKLIST - LIGHTS EXTINGUISHED BETWEEN 5-10,000 FT.  DIVERTED TO IAD.  COMPLIED WITH OPERATIONAL CHECKS PER MM 26-18-4.  NO DEFECTS NOTED, COULD NOT DUPLICATE.  DEFERRED LWR CARGO FIRE DET SYS PER MEL 26-10.  REMOVED AND REPLACED CENTRAL CONTROL UNIT PER MM 26-18-04-4 PER UPS SAFETY.  OPS CHECKS GOOD.  THIS CLEARS M340705.
